# SDR SWIA201333329

- Difficulty date: April 11, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 24,884 hours, 15,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK IS CORRODED FS 379 - 430.  (C-CHECK)  REMOVED CORROSION FROM RIGHT SIDEWALL SEAT TRACK AT FS 379.00-430.00 IAW REO.
